Numerical comparisons based on four smoothing functions for absolute value equation

[1] Numerical comparisons based on four smoothing functions for absolute value equation

B Saheya Cheng-He Yu Jein-Shan Chen

Numerical comparisons based on four smoothing functions for absolute value equation mathscidoc:1910.43917

Journal of Applied Mathematics and Computing, 56, 131-149, 2018.2
[ Download ] [ 2019-10-20 22:47:32 uploaded by Jein_Shan_Chen ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved